• Claritin Allergy Tablets
  • Provides fast relief from hay fever, dust allergies and other allergy symptoms including: itchy, watery eyes; sneezing, runny nose; skin itch and hives
  • Non-drowsy, 24-hour formula
  • Contains loratadine 10 mg
  • 10/Box
 

Claritin

Sku: FD21247


Related Items